Document Type

Journal Article

Title

Optimal transport on supply-demand networks

Department/Unit

Department of Physics

Language

English

Publication Date

6-1-2010

Source Publication Title

Physical Review E

Volume

81

Start Page

066105-1

End Page

066105-6

Publisher

American Physical Society

DOI

10.1103/PhysRevE.81.066105

Link to Publisher's Edition

http://dx.doi.org/10.1103/PhysRevE.81.066105

ISSN (print)

15393755

ISSN (electronic)

15502376

This document is currently not available here.

Share

COinS